Hey AthenaAriel - I have a Type 2 friend who was on Metformin then started to experience diarrhea on a daily basis. At first she thought it might be because she'd been put on Lipitor that was causing it. Her GP told her to go off Lipitor for a month, but after 2 weeks she had enough with being on the throne all the time. Presently she's now doing a 2 month trial with Januvia and she says no more diarrhea. Also she finds that her blood sugars (BG) are much better then when she was on Metformin.
The one thing the GP did mention to her, he advised her that if she took double her doseae of Januvia to call Poison Control and/or call him up right away. Makes me wonder, what the heck is in this pill that would cause you to have to call Poison Control if you double dose (not that I would - but mistakes can happen). The Januvia website says the same thing - but no reason why. I did try to do a Google search and came up with nothing as well.
One thing with being you being on Avandia (Rosiglitazone) - Januvia can cause swelling of the hands or legs.
Hope this helps abit - maybe it's something you could bring up with your health team next time you see them.